# SDR DXTR2017051701

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 9,166 hours, 5,931 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND ON LEFT HAND & RIGHT HAND NOSE SKINS ADJACENT TO THE FORWARD & AFT DOOR LATCHES FOR THE AVIONICS DOORS & ON THE AFT BAGGAGE DOOR SKIN DESCRIBED AS ZONES 213, 214, & 831.  MEMO DQ8188 DATED 5/16/17 ADDRESSED MINOR CORROSION TO BE TREATED AND AIRCRAFT RETURNED TO SERVICE.
